# SDR UIEA2019110405850

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,478 hours, 19,690 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR DOES NOT PAINT VISIBLE BUILD UPS. DISPLAYS ONLY PAINTS SPLATTER PATTERN, FAILS TO ADVISE CREW OF PRECIPITATION. ( RERACKED LEFT R/T. PERFORMED OPERATIONAL TEST OF LEFT AND RIGHT WEATHER RADAR IAW AMM 34-43-00, SELF TEST AND OPS TEST GOOD. )
